# SDR 84031

- Difficulty date: August 4, 2003
- Submitted: August 6, 2003
- Operation: General aviation
- Aircraft: N949SW
- Make and model: Beech B100
- Aircraft serial: BE34
- Aircraft time: 7,315 hours
- Engine: Garrtt TPE3316252B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Part number: 31017262
- Part serial: P867C
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

TEMP, TORQUE AND FUEL FLOW ALL DECLINED.  ENGINE WAS SECURED AND PROP FEATHERED AND AN UNEVENTFUL LANDING WAS MADE AT GJT.  UPON ENGINE DISASSEMBLY, THE TORQUE SENSOR SHAFT WAS FOUND SHEARED.
